Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

No periods, intermittent brown discharge after getting off depot injection. Had normal pap smear. What is the reason?

I have been on the depot injection for years and never had this before when I have come off it. My last injection was in September and I have not had a period yet. I am getting intermittent brown discharge when I wipe sometimes. No pain. Had recent smear that was normal. As this has never happened before I am a little worried can you help explain why this is happening?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
It is normal to not have periods after depot injection . Also pap smear is normal so absolutely nothing to worry about.
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor